# SDR FDEA201507252389

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552027
- Condition: Corroded
- Location: Bs 755-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 755 - 780 LT CREASE BEAM INNER ANGLE FOUND CORRODED.  REPAIRED IAW EA F-5310-T0320156 PART 1.  REPAIR CLASSIFIED AS MAJOR.
